Program Guide

GOLDEN DAYS RADIO PROGRAM GUIDE - Download PDF File

Broadcasting from Melbourne, Australia

(Scheduled programs may change without notice)

SUNDAY MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY

 

SUNDAY

7.00am    News, Sport and Weather

7.07am    Sounds Like Sunday   

8.00am   News. Sport and Weather 

9.00am  Music and the Spoken Word

10.00am  News, Sport and Weather

10.30am  Melody Time (30 min)
 
11.00am  Sunday Serenade

12.00       News, Sport & Weather

12.08pm  Bands and Their Music (30 min)

1.00pm    My Kind of Music (30 min)

2.00pm    Sunday Afternoon Concert

3.00pm    The World of Operetta (30 min)

4.00pm    Musings & Impressions

4.30pm    Weather Update

5.00pm    Sunday Sundowners 

6.00pm    News, Sport and Weather 

8.00pm   Thanks for the Memory (Includes Requests)

8.30pm   ABC of British Dance Bands 

9.00pm   Hall of Fame (5 min)

9.30pm   Let the Bands Play (5 min)

10.00pm News, Sport and Weather

10.07pm Sunday Night Special (30mn)

11.00pm Golden Days Overnight  Music with hourly time calls

<< Go To Top

Monday

7.00am    News, Sport and Weather

7.07am     The Brekkie Program

7.30am The Castlereagh Line  

8.00am News, Sport & Weather

9.00am Brian Lawrance, Mr Versatility 

9.30am The Passing Parade

10.00am News, Sport & Weather 

10.07am     The Garden Clinic

10.15am Senior’s Update

12.00  News, Sport & Weather

12.10pm     Hot, Sweet & Jazzy (30 min) 

2.00pm Monday Matinee  

3.00pm    Australian Radio Theatre(25m)  

4.00pm     News, Sport & Weather  

5.00pm Golden Music  

5.15pm Theatreland*

6.00pm  News, Sport & Weather      

7.30pm Sinatra –The Albums  

9.00pm     Popular Music (30min)  

9.30pm     Hits of the 50’s  

9.00pm Spotlight on Nat King Cole

10.00pm    News, Sport & Weather 

10.07pm    Night Music  

11.00pm    Golden Days Overnight Music with hourly time calls

<< Go To Top

Tuesday

7.00am    News, Sport and Weather

7.07am   The Brekkie Program

7.30am   The Castlereagh Line  

8.00am   News, Sport and Weather 

9.00am   Music We Grew Up With 

9.30am  The Passing Parade 

10.00am  News, Sport and Weather

10.07am  The Garden Clinic   

10.15am  Madeleine at the Movies

12.00       News, Sport and Weather

12.10pm  Lunchtime Music

3.00pm   Trivia/Home Grown 

4.00pm  News, Sport and Weather 

5.00pm  Something Light and Bright

6.00pm   News, Sport and Weather 

6.10pm  Something Light and Bright

8.00pm  Best of the 50’s,60’s &70’s   

10.00pm   News, Sport and Weather

10.07pm   Best of the 50’s,60’s &70’s 

11.00pm   Golden Days Overnight Music with hourly time calls

<< Go To Top

Wednesday

7.00am    News, Sport and Weather 

7.07am   The Brekkie Program

7.30am  The Castlereagh Line   

8.00am    News, Sport and Weather 

8.30am   Focus on the 40's

9.00am    Australian Archives (25 min) 

9.30am    The Passing Parade

10.00am   News, Sport and Weather

10.07am   The Garden Clinic

10.15am    Dr David Talks Wellness 

12.00        News, Sport and Weather

12.10pm  Seniors in Focus* 

1.00pm    More Music 

2.00pm   Pleasant Memories 

3.00pm    Bing Crosby and Friends (25 min) 

4.00pm    News, Sport and Weather 

5.00pm    Musical Carousel 

6.00pm    News, Sport and Weather 

6.10pm    Musical Carousel

8.00pm   Toe Tappers from the ‘30s, ‘40s and ‘50s

10.00pm  News, Sport and Weather

10.07pm  Wednesday Night Romantics

11.00pm    Golden Days Overnight Music with hourly time calls

<< Go To Top

Thursday

7.00am  News, Sport and Weather

7.07am  The Brekkie Program

7.08am  Morning Music

7.30am  The Castlereagh Line  

8.00am  News, Sport and Weather  

9.00am  Music continues 

9.30am  The Passing Parade

10.00am News, Sport and Weather

10.07am The Garden Clinic

10.15am John the Vet

11.00am Nice and Easy

12.00      News, Sport and Weather

12.10pm Nice and Easy

1.30pm  Comedy Time (30 mins) 

2.30pm  Roundabout 60s (30 mins)

3.30pm  Cool, Calm and Composed (30 min)

4.00pm  News, Sport and Weather  

4.07pm  What’s in a Name (5 mins) 

4.30pm Cruise Control (30 min)

5.00pm British Big Bands

6.00pm  News, Sport and Weather   

6.30pm  Latin Rendezvous (30 min) 

7.00pm MGM Musical Hour

8.00pm  Music to Relax By (2 hrs)  

10.00pm News, Sport and Weather

10.07pm Gentle Music for Relaxation

11.00pm Golden Days Overnight  Music with hourly time calls

<< Go To Top

Friday

7.00am News, Sport and Weather

7.07am The Brekkie Program

7.30am The Castlereagh Line  

8.00am  News, Sport and Weather 

9.00am  Music for Brekkie 

9.30am  The Passing Parade

10.00am News, Sport and Weather

10.07am The Garden Clinic

10.15am Community Magazine*

12.00      News, Sport and Weather

12.10pm Madeleine at the Movies

3.00pm The Melba Story (25min) 

4.00pm  News, Sport and Weather 

4.10pm  Lyrics of Love (15 min)  

5.00pm  Friday Drive – Your Night With The Stars 

5.15pm  Stars Downunder (10 min) 

6.00pm  News, Sport and Weather     

6.15pm  Top 500 Hits (15 mins) 

7.15pm  Sleeping Stars (10 min) 

8.00pm  Friday Kind of Music

10.00pm News, Sport and Weather

10.07pm Friday Kind of Music (cont)

11.00pm Golden Days Overnight  Music with hourly time calls

<< Go To Top

Saturday

7.00am   News, Sport and Weather  

7.07am   The Brekkie Program

7.45am   Spotlight On (15 min)

8.00am   News, Sport and Weather

8.15am   Jazz as you like It (15min)

8.30am   Dad and Dave (5 mins)

9.00am  Something Special (30 mn)

9.30am  On This Day 

9.45am  Two Roads to Samarra 

10.00am News, Sport and Weather

10.15am Top 5 of 50 

10.30am Requests

11.00am Golden Days Music

12.00      News, Sport and Weather

12.07pm Recollections (15 min)  

2.00pm Saturday Matinee 

3.00pm Sing-a-long (15 mins)  

4.00pm Gems from Vic Readers 

4.30pm Weather Update    

5.00pm Music  

6.00pm  News, Sport and Weather  

6.07pm  Country Music (30 min) 

7.00pm  All Stops Out (30 min)  

8.00pm  Saturday Night inc Requests   

9.00pm  Everything Old is New Again

10.00pm  News, Sport and Weather

10.07pm  Saturday Night inc Requests

11.00pm  Golden Days Overnight  Music with hourly time calls

 

<< Go To Top

* Programs marked with an astrix are in recess in December/January

The community radio licence issued by the Australian Communications and Media Authority requires us to restrict the strength of our broadcast signal.
If you live some distance from our transmitter at Caulfield, reception will be improved with a vertical external antenna.
An information sheet on antenna systems is available on request. If your radio has a telescopic aerial, extend it fully.
Moving the radio to another part of the room may improve reception.
We broadcast all programmes in stereo, but if your radio has a mono/stereo switch, switching it to “mono” may reduce the background noise.